# SDR DL72W982334

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH VISIBLE CRACK AT AFT ENTRY DOOR CUTOUT LT FRAME AT 2ND FROM UPPER DOOR STOP.  REPAIRED PER SRM 53-10-09.
